, Volume 84, Issue 2, pp 118-130

Formal power series with cyclically ordered exponents

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We define and study a notion of ring of formal power series with exponents in a cyclically ordered group. Such a ring is a quotient of various subrings of classical formal power series rings. It carries a two variable valuation function. In the particular case where the cyclically ordered group is actually totally ordered, our notion of formal power series is equivalent to the classical one in a language enriched with a predicate interpreted by the set of all monomials.

Received: 24 February 2003